Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 11, Pages 1804–1814 (Mi zvmmf10853)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotics of the solution of a bisingular optimal boundary control problem in a bounded domain

A. R. Danilin

Krasovskii Institute of Mathematics and Mechanics, Ural Branch, Russian Academy of Sciences, Yekaterinburg, Russia

Abstract: A bisingular problem of optimal boundary control for solutions of an elliptic equation in a bounded domain with a smooth boundary is considered. The coefficient of the Laplacian is assumed to be small, and integral constraints are imposed on the control. A complete asymptotic expansion in powers of the small parameter is obtained for the solution of the problem.

Key words: singular problems, optimal control, boundary value problems for systems of partial differential equations, asymptotic expansions.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations


DOI: https://doi.org/10.31857/S004446690003534-8

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:11, 1737–1747

Bibliographic databases:

UDC: 517.977
Received: 17.10.2017

Citation: A. R. Danilin, “Asymptotics of the solution of a bisingular optimal boundary control problem in a bounded domain”, Zh. Vychisl. Mat. Mat. Fiz., 58:11 (2018), 1804–1814; Comput. Math. Math. Phys., 58:11 (2018), 1737–1747

Citation in format AMSBIB
\Bibitem{Dan18}
\by A.~R.~Danilin
\paper Asymptotics of the solution of a bisingular optimal boundary control problem in a bounded domain
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 11
\pages 1804--1814
\mathnet{http://mi.mathnet.ru/zvmmf10853}
\crossref{https://doi.org/10.31857/S004446690003534-8}
\elib{https://elibrary.ru/item.asp?id=38643121}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 11
\pages 1737--1747
\crossref{https://doi.org/10.1134/S0965542518110040}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000452301900005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85058859893}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10853
  • http://mi.mathnet.ru/eng/zvmmf/v58/i11/p1804

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Danilin, “Asimptotika resheniya zadachi optimalnogo granichnogo upravleniya s dvumya malymi sopodchinennymi parametrami. II”, Tr. IMM UrO RAN, 27, no. 2, 2021, 108–119  mathnet  crossref  elib
    2. A. I. Sidikova, A. S. Sushkov, “Chislennoe reshenie obratnoi granichnoi zadachi teploobmena dlya neodnorodnogo sterzhnya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 31:2 (2021), 253–264  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:122
    References:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022